Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Continuous-time optimization problems involving invex functions
Author: de Oliveira, VA
Rojas-Medar, MA
Abstract: In [D.H. Martin, The essence of invexity, J. Optim. Theory Appl. 47 (1985) 65-76] Martin introduced the notions of KKT-invexity and WD-invexity for mathematical programming problems. These notions are relaxations of invexity. In this work we generalize these concepts for continuous-time nonlinear optimization problems. We prove that the notion of KKT-invexity is a necessary and sufficient condition for global optimality of a Karush-Kuhn-Tucker point and that the notion of WD-invexity is a necessary and sufficient condition for weak duality. (c) 2006 Elsevier Inc. All rights reserved.
Subject: continuous-time nonlinear programming
global optimality
weak duality
Country: EUA
Editor: Academic Press Inc Elsevier Science
Rights: fechado
Identifier DOI: 10.1016/j.jmaa.2006.05.005
Date Issue: 2007
Appears in Collections:Artigos e Materiais de Revistas Científicas - Unicamp

Files in This Item:
File Description SizeFormat 
WOS000242980500046.pdf155.55 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.